CSN Login
Members Online: 3

You are here

Praying for my Dad....Stage 4 Lung Cancer

NeceyD
Posts: 1
Joined: May 2017

Hello Everyone,

This is the first time i have ever joined a Cancer forum before, so needless to say i am very emotional and praying for a good outcome for my DadCry.  My Dad is  77 years old, and was diagonsed with Stage 4 Lung Cancer about 6 months ago, which is now in his adrenal glands and nodules. His tumor is about 2.5 inch in diameter. To make a long story short, His doctor has put him on 800 mgs./day (4 pills) of Votrient a few months ago. After reading the side effects and my dads symptoms i decided to join this forum in hoping to find out some answers to help him thru this difficult time. After a few weeks in taking the Votrient, his side effects of triedness, weakness, and loss of appetite increased rapdily. His Onocolgist took him off the Votrient until his side effects subsided. After 3 weeks of not taking this medication, the side effects are still there, he can barely function, because he is so tired, weak, and has no apetite at all. He has lost weight can barely walk and wants to sleep all the time. Before taking this medication he was at the gym on a daily basis, and was very healthy with none of these symptoms. Has anyone on this medication suffering from any of these symptoms?? Any help answers suggestions and opinons, would be so thankful. I love my dad so much and I am hoping to get him some answers to ease his mind, mine, and our families. I hate to see my dad so tired, weak, and not wanting to eat... Can anyone give me some of there stories like this one...

 

2017-05-12

 Denise - Durand MI

vanessa.miranda13
Posts: 2
Joined: May 2017

Hi,

I am sorry to hear about your dad. I have so much info to share with you, but one of the most important things to do now is enjoy the time with your father, time is precious even when things get downhill. Chemotherapy is a transformation of a person, my dad had chemotherapies and the hair didn't start falling until 2-3 months after. Evererybody is different just letting you know throught what we (family)went through with my dad. He couldn't stand the smell of food, or body lotions and perfumes...nausea was all the time. They do get tired and weak is normal. Lossing weight is common. Just let him know that what he goes through is because of his treatment.

Good Luck to you and your family....

 

LimboLivin
Posts: 6
Joined: May 2017

Is your father seeing a medical oncologist whose specialty is LUNG cancer?

Subscribe to Comments for "Praying for my Dad....Stage 4 Lung Cancer"